首页 | 本学科首页   官方微博 | 高级检索  
     

随机变量序列收敛的一些性质
引用本文:周晓钟 宇世航. 随机变量序列收敛的一些性质[J]. 高师理科学刊, 1999, 19(3): 1-6
作者姓名:周晓钟 宇世航
作者单位:齐齐哈尔大学
摘    要:在论文[1]中针对随机变量序列的4种收敛性讨论了两边夹、保号性等性质,本文继续讨论极限的唯一性,收敛的连续相依性及有关柯西准则等问题.

关 键 词:随机变量  序列  收敛

Some Convergence Properties of Sequence of Random Variable
Zhou Xiaozhong, Yu Shihang. Some Convergence Properties of Sequence of Random Variable[J]. Journal of Science of Teachers'College and University, 1999, 19(3): 1-6
Authors:Zhou Xiaozhong   Yu Shihang
Affiliation:Qiqihar University
Abstract:According to four kinds of convergence of a Sequence of random variable in article[1], and discussed preserving symbol proPerty press from both sides- this text will continueto discuss some prob1em about the uniqueness of the lindt continuous dePendence of theconvergence and relatiVe to cauchy criterion for convergence.
Keywords:Random Variable Sequence Covergence
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号